# SDR UPS03240097

- Difficulty date: January 3, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: #13 Spoiler Pane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI #13 SPOILER PANEL I/B HINGE CRACKED     REMOVED #13 SPOILER PANEL IAW MM 27-61-01 . REPLACED I/B HINGE IAW O HM 57-53-01 REPLACED I/B CENTER SPOILER HINGE BEARING DUE TO WEAR IA W OHM 57-53-01 PG 402. INSTALLED #13 PANEL IAW MM 27-61-01
